sexologist-icon
Vaginal bleeding
Though sexual intercourse was with protection, I took an ipill just to be safe. This was two days back. Today there's been vaginal bleeding. Is it serious? Should I take any precautions? When is it supposed to stop?
67 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Harsha
General Physician Bangalore
Hi there....vaginal bleeding can after after ipill tablets as it contains hormones. But it is safe to always to consult a gynecologist once when there is abnormal vaginal bleeding. Because there are a lot of other causes also to cause irregular vaginal bleeding like, pcod, fibromas, endometriosis, missed abortion... so kindly consult a gynaecologist as soon as possible for further evaluation.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.